Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Has anyone ever got pregnant while taking the depo shot?

I had my dd on may 19 got the depo on june 15 had something like an AF on the 19th of june till the 23rd ( mostly very light spotting on and off light continuous bleeding ) now i have not had a period since and i am starting to exprince pregnancy signs is there a possiablity i may be pregnant also i was sexual active one week after dd birth ( only really spotted after her birth) no bashing please

Answer Question
 
ladyt09

Asked by ladyt09 at 5:42 PM on Aug. 13, 2009 in Pregnancy

Level 3 (24 Credits)
Answers (4)
  • if you didnt use back up contraception for the 1st 2 weeks then yes, very likely. Your doctor should have told you that.

    But I experienced pregnancy like symptoms including: nausea, headaches, my boobs grew a full cup size, and I gained a little weight. I could have swore I was pregnant. Best thing to do is for the rest of the 2 beg. weeks use a condom and then aftr that you should be protected almost completly. LOL test in a few weeks since ur cycle may go away, mine did.
    Dom123123

    Answer by Dom123123 at 5:45 PM on Aug. 13, 2009

  • It is possible to get prego on the depo but my bet is that you are not pregnant. I have been on the depo 3 different times and none of those times did I have a period, it completely stopped for years. Birth Control basically tells your body that you are pregnant so it is likely that you are having "pregnancy signs" because your depo shot is doing its job and making your body think that you are pregnant.
    Jaydin_Makenna

    Answer by Jaydin_Makenna at 5:46 PM on Aug. 13, 2009

  • Depo stops periods in many people or just random spotting can occur. It basically tricks your body into thinking your pregnant. Depo is effective immediately, it does not take weeks or days to start working and the it is highly effective. There is always a chance, but it is extremely low
    Mesha125

    Answer by Mesha125 at 5:57 PM on Aug. 13, 2009

  • I did not like what the depo did ot my body. I spotted and I felt horrible. I only got it once. As soon as I stopped it, I had a regular period at the end of the 3 months. Its been 3 months and I am on no birth control and I havent become pregnant and havent had a period. It really messes with your body!!!!!!!!!!!
    Gavsmama06

    Answer by Gavsmama06 at 7:41 PM on Aug. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN